Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Shorter Notes: On the Differentiability of Functions in Rn

R. A. DeVore and R. C. Sharpley
Proceedings of the American Mathematical Society
Vol. 91, No. 2 (Jun., 1984), pp. 326-328
DOI: 10.2307/2044652
Stable URL: http://www.jstor.org/stable/2044652
Page Count: 3

You can always find the topics here!

Topics: Mathematical functions, Mathematical theorems, Cubes, Mathematical inequalities
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shorter Notes: On the Differentiability of Functions in Rn
Preview not available

Page Thumbnails

  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328